A family of balanced ternary designs with block size four

Donovan D. (1986) A family of balanced ternary designs with block size four. Bulletin of the Australian Mathematical Society, 33 3: 321-327. doi:10.1017/S0004972700003889


Author Donovan D.
Title A family of balanced ternary designs with block size four
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700003889
Open Access Status Not yet assessed
Volume 33
Issue 3
Start page 321
End page 327
Total pages 7
Subject 2600 Mathematics
Abstract This paper shows the existence of an infinite family of cyclic balanced ternary designs where the block size is 4, the index 2 and each block contains precisely one repeated element.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:27:45 EST by System User